Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 40, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at Apr 14, 2012, 4:48 PM CDT for Johnson County, Nemaha County, Otoe County, Nebraska. It was in force for 27 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 14, 2012, 4:48 PM CDT (21:48 UTC)
- Expired
- Apr 14, 2012, 5:15 PM CDT
- In force
- 27 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Johnson County, NE, Nemaha County, NE, Otoe County, NE
The radar
The Omaha radar (KOAX), 85 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 14, 4:50 PM CDT | TORNADO | E Sterling, NE | NWS STORM SURVEY CONFIRMED AN EF0 TORNADO STARTING ON THE EAST SIDE OF STERLING...AND LIFTING AT 455 PM 2.75 MILES EAST OF STERLING. |
| Apr 14, 4:52 PM CDT | TSTM WND DMG | Sterling, NE | 4 INCH DIAMETER TREE LIMB BLOWN DOWN. 4 BY 8 FOOT SHEET OF ALUMINUM ROOFING TORN OFF SHED. |
| Apr 14, 4:56 PM CDT | TORNADO | 5 Wsw Cook, NE | NWS STORM SURVEY CONFIRMED AN EF2 TORNADO BEGINNING 5 MILES WSW OF COOK AND CONTINUING TO 1 MILE ENE OF COOK...LIFTING AT 505 PM. |
| Apr 14, 5:00 PM CDT | TSTM WND DMG | Sterling, NE | 6 TO 10 INCH TREE LIMBS DOWN IN TOWN EVERYWHERE |
| Apr 14, 5:07 PM CDT | TORNADO | 3 Ese Talmage, NE | NWS STORM SURVEY CONFIRMED AN EF0 TORNADO BEGINNING 3.18 MILES SW OF TALMAGE AND CONTINUING TO 1.7 MI SSE OF TALMAGE...LIFTING AT 516 PM. |
| Apr 14, 5:10 PM CDT | TSTM WND DMG | 1 N Cook, NE | SIGNIFICANT DAMAGE TO A HOME. |
| Apr 14, 5:10 PM CDT | TSTM WND DMG | 2 Sw Talmage, NE | IRRIGATION PIVOT DESTROYED. TREES TWISTED. MACHINE SHED DESTROYED. NEAR INTERSECTION OF 736 AND 629 ROAD. |
| Apr 14, 5:13 PM CDT | TORNADO | 3 Se Cook, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 14, 12:00 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 9.8 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1847 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
231
WUUS53 KOAX 142148
SVROAX
NEC097-127-131-142215-
/O.NEW.KOAX.SV.W.0040.120414T2148Z-120414T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
448 PM CDT SAT APR 14 2012
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
JOHNSON COUNTY IN SOUTHEASTERN NEBRASKA...
NEMAHA COUNTY IN SOUTHEASTERN NEBRASKA...
OTOE COUNTY IN SOUTHEASTERN NEBRASKA...
* UNTIL 515 PM CDT
* AT 445 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS
INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 19 MILES SOUTH OF DOUGLAS TO 10 MILES
WEST OF TECUMSEH...OR ALONG A LINE EXTENDING FROM 38 MILES
SOUTHEAST OF LINCOLN TO 44 MILES NORTHWEST OF FALLS CITY...AND
MOVING EAST AT 55 MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY THE
DAMAGING WINDS.
* LOCATIONS IMPACTED INCLUDE...
NEBRASKA CITY...AUBURN...SYRACUSE...TECUMSEH...STERLING...COOK...
JOHNSON...TALMAGE...DOUGLAS...DUNBAR...BROCK...BURR...JULIAN...
CRAB ORCHARD AND LORTON VILLAGE.
THIS INCLUDES HIGHWAY 136 BETWEEN MILE MARKERS 200 AND 230.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. ALTHOUGH
NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND
MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SATURDAY
EVENING FOR SOUTHWESTERN IOWA...NORTHEASTERN KANSAS...NORTHWESTERN
MISSOURI AND SOUTHEASTERN NEBRASKA.
LAT...LON 4066 9647 4071 9587 4071 9586 4067 9583
4036 9579 4033 9646
TIME...MOT...LOC 2145Z 259DEG 49KT 4060 9640 4032 9637
WIND...HAIL 60MPH 0.88IN
$$
BOUSTEAD/MAYES2 follow-up statements
880
WWUS53 KOAX 142154
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
454 PM CDT SAT APR 14 2012
NEC097-127-131-142215-
/O.CON.KOAX.SV.W.0040.000000T0000Z-120414T2215Z/
OTOE NE-JOHNSON NE-NEMAHA NE-
454 PM CDT SAT APR 14 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM
CDT FOR OTOE...JOHNSON AND NEMAHA COUNTIES...
AT 453 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 17 MILES SOUTH OF
DOUGLAS TO 8 MILES WEST OF TECUMSEH...OR ALONG A LINE EXTENDING FROM
37 MILES SOUTHEAST OF LINCOLN TO 37 MILES NORTHEAST OF
MARYSVILLE...MOVING EAST AT 50 MPH.
AT 452 PM...A TRAINED WEATHER SPOTTER REPORTED WIND DAMAGE NEAR
STERLING.
LOCATIONS IMPACTED INCLUDE...
NEBRASKA CITY...AUBURN...SYRACUSE...TECUMSEH...STERLING...COOK...
JOHNSON...TALMAGE...DOUGLAS...DUNBAR...BROCK...BURR...JULIAN...
CRAB ORCHARD AND LORTON VILLAGE.
THIS INCLUDES HIGHWAY 136 BETWEEN MILE MARKERS 200 AND 230.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. ALTHOUGH
NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND
MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 4066 9647 4071 9587 4071 9586 4067 9583
4036 9579 4033 9646
TIME...MOT...LOC 2149Z 255DEG 44KT 4062 9637 4034 9634
WIND...HAIL 70MPH <.75IN
$$
BOUSTEAD/MAYES219
WWUS53 KOAX 142220
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
520 PM CDT SAT APR 14 2012
NEC131-127-097-142225-
/O.EXP.KOAX.SV.W.0040.000000T0000Z-120414T2215Z/
OTOE NE-JOHNSON NE-NEMAHA NE-
520 PM CDT SAT APR 14 2012
...THE SEVERE THUNDERSTORM WARNING FOR OTOE...JOHNSON AND NEMAHA
COUNTIES HAS EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF
THE AREA. THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. A
TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEAST OTOE AND NORTHEAST
NEMAHA COUNTIES UNTIL 545 PM.
ADDITIONAL SEVERE THUNDERSTORM DEVELOPMENT REMAINS POSSIBLE...AND
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM.
LAT...LON 4066 9647 4071 9587 4071 9586 4067 9583
4036 9579 4033 9646
TIME...MOT...LOC 2219Z 259DEG 49KT 4062 9637 4034 9634
$$
BOUSTEAD/MAYESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 2:55 PM CDT, 1 hour 53 minutes earlier.
Area forecast discussion, Apr 14, 2:55 PM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 255 PM CDT SAT APR 14 2012 .DISCUSSION... SIGNIFICANT CONVECTIVE EVENT WILL CONTINUE THROUGH THE EVENING ACROSS THE AREA WITH DRY SLOT WORKING IN AFTER MIDNIGHT AND EXTENDING THROUGH SUNDAY MORNING. COLD FRONT MOVES THROUGH MOST OF THE AREA SUNDAY AFTERNOON WITH SOME LINGERING SHOWERS MAINLY OVER THE NORTHERN HALF OF THE FORECAST AREA SUNDAY AFTERNOON INTO SUNDAY EVENING. GUSTY NORTHWEST WINDS ALSO LIKELY ON SUNDAY WITH POTENTIAL FOR A WIND ADVISORY BUT WILL PASS TO LATER SHIFTS TO HANDLE ANY ISSUANCE. NEXT UPPER WAVE COMING ACROSS THE CENTRAL PLAINS LATE MONDAY INTO MONDAY NIGHT MAY TRIGGER SOME SHOWERS BUT SPOTTY ENOUGH TO LIMIT MENTION AT THIS TIME. LOAD AND GO TODAY WITH THE EXTENDED PERIOD WITH LITTLE CHANGE TO PREVIOUS TRENDS. && .AVIATION... 18Z TAFS FOR KOMA...KLNK AND KOFK. PERIODS OF STRONG CONVECTION EXPECTED THROUGH 06Z WITH DRY SLOT WORKING IN BETWEEN 06Z AND 12Z. STRONG SOUTH TO SOUTHWEST FLOW SURFACE AND ALOFT WILL CONTINUE THROUGH THE PERIOD. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && FOBERT/MEYER
Hazardous weather outlook, Apr 14, 4:08 PM CDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 408 PM CDT SAT APR 14 2012 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-151115- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 408 PM CDT SAT APR 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND SUNDAY NUMEROUS STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO CONTINUE TO MOVE ACROSS EASTERN NEBRASKA AND SOUTHWEST IOWA THROUGH THE EVENING. LARGE HAIL AND DAMAGING WINDS ARE LIKELY WITH A FEW TORNADOES POSSIBLE. THUNDERSTORMS WILL BECOME LESS NUMEROUS AFTER MIDNIGHT AS A WEDGE OF DRIER AIR WORKS INTO EASTERN NEBRASKA. A COLD FRONT WILL MOVE ACROSS EASTERN NEBRASKA ON SUNDAY WITH GUSTY NORTHWEST WINDS MOVING INTO THE AREA BEHIND THE FRONT. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY A FEW THUNDERSTORMS MAY OCCUR ON MONDAY INTO TUESDAY NIGHT THEN AGAIN FROM THURSDAY INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED FOR MUCH OF THE AREA THIS EVENING. FOBERT
In the hours before
Local storm report, Apr 14, 4:06 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
406 PM CDT SAT APR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM FLASH FLOOD PENDER 42.11N 96.71W
04/14/2012 THURSTON NE EMERGENCY MNGR
WATER OVER HIGHWAY 9 SOUTH OF PENDER.
&&
PEARSONLocal storm report, Apr 14, 4:09 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
409 PM CDT SAT APR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0409 PM HAIL JOHNSON 40.41N 96.00W
04/14/2012 M0.75 INCH NEMAHA NE TRAINED SPOTTER
&&
VDEWALDLocal storm report, Apr 14, 4:18 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
418 PM CDT SAT APR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM FLASH FLOOD FAIRBURY 40.14N 97.18W
04/14/2012 JEFFERSON NE TRAINED SPOTTER
REPORT OF STREET FLOODING WITH WATER UP TO CURBS.
&&
PEARSONLocal storm report, Apr 14, 4:20 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
420 PM CDT SAT APR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM FLASH FLOOD WILBER 40.48N 96.96W
04/14/2012 SALINE NE TRAINED SPOTTER
STREET FLOODING REPORTED.
&&
PEARSONSpecial weather statement, Apr 14, 4:26 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
426 PM CDT SAT APR 14 2012
NEZ066-068-088>090-092-142200-
JOHNSON NE-JEFFERSON NE-GAGE NE-OTOE NE-LANCASTER NE-PAWNEE NE-
426 PM CDT SAT APR 14 2012
...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON...SOUTHEASTERN
JEFFERSON...GAGE...OTOE...LANCASTER AND NORTHWESTERN PAWNEE
COUNTIES UNTIL 500 PM CDT...
AT 423 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING
FROM 46 MILES SOUTHWEST OF BENNET TO DILLER...OR ALONG A LINE
EXTENDING FROM 51 MILES SOUTH OF LINCOLN TO 50 MILES NORTH OF CLAY
CENTER...AND MOVING EAST AT 30 MPH.
HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 45 MPH WILL BE
POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BEATRICE...SYRACUSE...WYMORE...HICKMAN...BENNET...FIRTH...PALMYRA...
STERLING...ADAMS...CORTLAND...BLUE SPRINGS...ODELL...UNADILLA...
DILLER...HALLAM...PANAMA...DOUGLAS...PICKRELL...ROCA AND OTOE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 136 BETWEEN MILE MARKERS 166 AND 200.
HIGHWAY 77 BETWEEN MILE MARKERS 1 AND 51.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SATURDAY
EVENING FOR SOUTHWESTERN IOWA AND EASTERN NEBRASKA.
LAT...LON 4071 9672 4076 9605 4000 9647 4000 9691
4000 9705
TIME...MOT...LOC 2123Z 256DEG 27KT 4070 9659 4009 9692
BOUSTEAD/MAYESLocal storm report, Apr 14, 4:36 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
436 PM CDT SAT APR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL 7 NE ELK CREEK 40.36N 96.03W
04/14/2012 E1.00 INCH NEMAHA NE PUBLIC
&&
LANDSVORKThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 9:47 AM CDT | Special Weather Statement | OAX | Gage, Jefferson, Saline | 58 min |
| Apr 14, 10:50 AM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson, Saline | 25 min |
| Apr 14, 11:15 AM CDT | Special Weather Statement | OAX | Gage | 30 min |
| Apr 14, 11:49 AM CDT | Severe Thunderstorm Warning | OAX | Antelope, Boone | 26 min |
| Apr 14, 12:08 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Boone, Madison, Pierce | 37 min |
| Apr 14, 12:39 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Boone, Madison, Pierce | 36 min |
| Apr 14, 1:08 PM CDT | Severe Thunderstorm Warning | OAX | Madison, Pierce, Stanton, Wayne | 37 min |
| Apr 14, 1:43 PM CDT | Severe Thunderstorm Warning | OAX | Cuming, Stanton, Thurston, Wayne | 32 min |
| Apr 14, 1:45 PM CDT | Flash Flood Warning | OAX | Cass | 60 min |
| Apr 14, 1:53 PM CDT | Flash Flood Warning | OAX | Madison, Pierce, Stanton, Wayne | 2 hr |
| Apr 14, 2:01 PM CDT | Flash Flood Warning | OAX | Cuming, Stanton, Thurston, Wayne | 119 min |
| Apr 14, 2:16 PM CDT | Special Weather Statement | OAX | Cuming, Thurston | 44 min |
| Apr 14, 2:20 PM CDT | Special Weather Statement | OAX | Jefferson | 25 min |
| Apr 14, 3:00 PM CDT | Special Weather Statement | OAX | Saline | 30 min |
| Apr 14, 3:09 PM CDT | Severe Thunderstorm Warning | OAX | Jefferson, Saline | 51 min |
| Apr 14, 3:32 PM CDT | Severe Thunderstorm Warning | OAX | Johnson, Pawnee | 28 min |
| Apr 14, 3:53 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson | 22 min |
| Apr 14, 4:00 PM CDT | Flash Flood Warning | OAX | Gage, Jefferson, Lancaster, Saline | 3 hr |
| Apr 14, 4:00 PM CDT | Severe Thunderstorm Warning | OAX | Nemaha | 30 min |
| Apr 14, 4:17 PM CDT | Areal Flood Advisory | OAX | Butler | 3 hr |
| Apr 14, 4:26 PM CDT | Special Weather Statement | OAX | Gage, Johnson, Otoe | 34 min |
| Apr 14, 4:30 PM CDT | Flash Flood Warning | OAX | Lancaster | 3 hr |
| Apr 14, 4:43 PM CDT | Areal Flood Advisory | OAX | Cass, Gage, Johnson, Lancaster, Otoe | 2 hr |
| Apr 14, 4:46 PM CDT | Areal Flood Advisory | OAX | Johnson, Nemaha, Otoe | 2 hr |
| Apr 14, 5:11 PM CDT | Severe Thunderstorm Warning | OAX | Nemaha, Otoe | 34 min |
| Apr 14, 5:14 PM CDT | Tornado Warning | OAX | Nemaha, Otoe | 31 min |
| Apr 14, 5:24 PM CDT | Tornado Warning | OAX | Otoe | 24 min |
| Apr 14, 5:35 PM CDT | Severe Thunderstorm Warning | OAX | Cass | 25 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.